# SDR ASAA2024073051868

- Difficulty date: July 30, 2024
- Submitted: August 19, 2024
- Operation: Air carrier
- Aircraft: N618AS
- Make and model: Boeing 737790
- Aircraft serial: 30543
- Aircraft time: 71,722 hours, 37,852 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 147A55047
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR BEAM AT STA 947 AND RBL 50 AFT LAV AFT OUTBOARD LAV MOUNT AREA HAS CORROSION. GROUNDED - YES. REMOVED & REPLACED T-CAP IAW B737-700 SRM 53-70-51-2R-5W=2.0" O=.175 R=.000 L=2.0" D=.175.
